On the question of the tensorial characterization of algebraic surfaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1975), pp. 76-79
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1975_7_a8,
author = {V. V. Sekackii},
title = {On the question of the tensorial characterization of algebraic surfaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {76--79},
year = {1975},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1975_7_a8/}
}
V. V. Sekackii. On the question of the tensorial characterization of algebraic surfaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1975), pp. 76-79. http://geodesic.mathdoc.fr/item/IVM_1975_7_a8/